# SDR ASAA2023020241773

- Difficulty date: February 2, 2023
- Submitted: February 4, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 4,927 hours, 1,468 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WING ANTI-ICE L-VALVE LIGHT ILLUMINATED W/ ASSOCIATED MC DURING WING ANTI - ICE ON OPS. GROUNDED - YES. PERFORM L WING THERMAL ANTI-ICE CHECK REF. B737-9 AMM 30-11-11-200-801. NO FAULTS NOTED. NO HISTORY 30 DAYS.
